MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES
Model Number 2D73PM65
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was not available; therefore, the device history record could not be reviewed.The sample and photo were not available for evaluation.The exact root cause could not be determined without a sample, however, a possible root cause for this reported issue may come from improper coating during the dipping process.We will continue to monitor the complaints for any unfavorable trends, which might require further investigation and action plan.The manufacturing plant has been advised of this reported incident for close monitoring of the manufacturing process.
 
Event or Problem Description
Based on information received by the customer, ¿per employee, as i was holding pressure on a groin with an arterial and venous sheath in place, my glove had a hole in it, which i discovered 10 minutes into the hold.The site was actively bleeding.When i removed my glove, my whole hand was covered in the patient's blood.I have a few small cuts and rough cuticles on my hand." additional information provided by the customer: source patient (b)(6) antibody (b)(6).Employee received routine post exposure counseling.Employee is fine.No further monitoring required since (b)(6).

Brand Name
GLOVE SURGICAL PROTEXIS PI MICRO
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key9198635
Report Number1423537-2019-00361
Device Sequence Number11302368
Product Code KGO
UDI-Device Identifier10885380027277
UDI-Public10885380027277
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2D73PM65
Device Catalogue Number2D73PM65
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight59